# SDR ALGA201202101201

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: General aviation
- Aircraft: N69AL
- Make and model: Bell 206L-4
- Aircraft serial: 52139
- Aircraft time: 10,906 hours
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount
- Part number: 23051123
- Part serial: 108324
- Condition: Cracked
- Location: Compressor
- Component: Compressor
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS OF FWD FLANGE THROUGH BOLT HOLES OF COMPRESSOR MOUNT.
